# SDR FDEA201306121256

- Difficulty date: June 12, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N974FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26158
- Aircraft time: 68,268 hours, 21,498 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N832239
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1380 -1400, RT CREASE BEAM OTBD ANGLE FOUND CORRODED.  REPAIRED IAW EA F-5310-167509, PART 1.   REPAIR IS CAT B, MAJOR.
